# SDR SWAA2022020452021

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM CASTING (MPN 173A5101) ON THE RUDDER ASSY. HAS PITTING CORROSION ON TOP L/H SIDE. / REMOVED AND REPLACED RUDDER PER M/M 27-21-11. REFERENCE NON-ROUTINE #G503885 FOR RUDDER REMOVAL; REPLACEMENT AND ALL WORK PERFORMED.
